Economics at your fingertips  

A generalization of Expected Shortfall based capital allocation

Li Xun, Yangzhi Zhou and Yong Zhou

Statistics & Probability Letters, 2019, vol. 146, issue C, 193-199

Abstract: In this paper, a generalization of Expected Shortfall based capital allocation is explored, which is a class of allocation rules based on Orlicz risk measure with different Young functions. We propose the estimating equation estimator of the Orlicz risk measure based capital allocation. The properties of consistency and asymptotic normality of the estimator are derived. Simulations illustrate that the proposed estimator performs well with moderate sample sizes.

Keywords: Expected shortfall; Orlicz risk measure; Young function; Estimating equation; Capital allocation (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2018.10.014

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-05-02
Handle: RePEc:eee:stapro:v:146:y:2019:i:c:p:193-199